# SDR EE4Y2022121916822

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 50,587 hours, 32,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD ZL-500-03-1-002, CORROSION AT RH WING TEOH AREAS BETWEEN  RIB 13 AND RIB 16 WAS FOUND. THE DAMAE WAS FOUND BEYOND SRM LIMITS. AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81140719 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB: A1M146 (ITEM 6-45)
